# SDR FDKA200711343

- Difficulty date: November 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,717 hours, 9,074 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6200  GALLEY DOOR WILL NOT CLOSE.  MX PERFORMED ADJUSTMENT CHECK AND LUBED DOOR.
